# SDR R61A20090052

- Difficulty date: September 16, 2009
- Submitted: September 17, 2009
- Operation: Air carrier
- Aircraft: N804MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000016
- Aircraft time: 14,358 hours, 10,373 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Pin
- Condition: Backed Out
- Location: Connector
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT DURING CLIMB RECEIVED A CARGO FIRE FAIL MESSAGE AND RETURNED TO FIELD PER THE QRH, AND LANDED WITHOUT INCIDENT AT IND.  MAINTENANCE WAS DISPATCHED TO THE AIRCRAFT TO TROUBLESHOOT.  MAINTENANCE MEL'D THE FORWARD CARGO BAY OUT OF SERVICE AND A/C WAS RETURNED TO SERVICE.  WHILE A/C WAS IN CLT, CLT MAINTENANCE TROUBLESHOT THIS ISSUE FURTHER, AND FOUND A PUSHED BACK PIN CONNECTOR P0427, AND RE-SECURED PIN AND PERFORMED OPS CHECKS PER EMB AMM.  A/C WAS THEN RELEASED BACK INTO SERVICE.
